# SDR ASAA0946356

- Difficulty date: July 10, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65468811
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 32 IN AFT OF L2 DOOR IS LESS THAN 3 IN FROM LAP SPLICE AT STA 1016.  CUT OUT DAMAGED SKIN AREA, FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR FILLER AND DOUBLER.
